# SDR CHQA200800120

- Difficulty date: June 22, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200010165
- Condition: Seized
- Location: Nr 1
- Part time: 19,010 hours, 19,009 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5588, CLE TO SDF.  ON CLIMBOUT WHILE PASSING THROUGH 12,000 FT, THE FLIGHT CREW NOTICED A LIGHT HAZE ACCOMPANIED BY THE FAINT SMELL OF SMOKE.  MEMORY ITEMS WERE FOLLOWED AND THE FLIGHT PREPARED TO RETURN TO CLE.  ALL APPLICABLE CHECKLISTS WERE FOLLOWED AND THE FLIGHT LANDED WITHOUT INCIDENT.  WHILE INSPECTING THE AIR CONDITIONING PACKS, THE ACM FOR THE NR 1 PACK HAD SEIZED.  THE PACK WAS DEFERRED AND THE ACM WAS REPLACED ON THE 23RD.  (A)
